Surveys in Differential Geometry

Volume 24 (2019)

Limits of quasi-local angular momentum on an isolated gravitating system

Pages: 481 – 495

DOI:  https://dx.doi.org/10.4310/SDG.2019.v24.n1.a11

Author

Mu-Tao Wang (Department of Mathematics, Columbia University, New York, N.Y., U.S.A.)

Abstract

I shall discuss the Chen–Wang–Yau quasilocal angular momentum, which is defined based on the theory of optimal isometric embedding and quasilocal mass of Wang–Yau, and the limits of which at spatial and null infinity of an isolated gravitating system. This is based on joint work with Po-Ning Chen, Jordan Keller, Ye-Kai Wang, and Shing-Tung Yau.

This material is based upon work supported by the National Science Foundation under Grant Number DMS 1810856 (Mu-Tao Wang).

Published 29 December 2021